# SDR VTZA97402

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188408
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

IAD/PVD - FLT 6217 - DURING CRUISE AT 1830 HOURS ON 7-20-97, MADE AN UNSCHEDULED LANDING DUE TO RT RPM INDICATION DROPPED TO 89 PERCENT AT CRUISE.  CREW SHUT DOWN RT ENGINE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT IEC, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
